# SDR DALA2023050203427

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,837 hours, 44,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0658 -ATB/DE- DUE TO EQUIPMENT COOLING OVERHEAT MESSAGE, LEFT RECIRCULATION FAN OFF AND OVERBOARD EXHAUST VALVE ON MEL. CORRECTIVE ACTION: LT RECIRCULATION FAN REPLACED, OVERBOARD EX VALVE REPLACED, OEV COMM RELAY K10442 REPLACED. OPS CK NML.
